Medication For Itching In The Groin Area That Appears Rash And Darkens?
Good night, what medicine is suitable in the area where it is itchy and there is a rash and the skin color changes to a bit dark. thank you
Thank you for asking HealthReplies.com.
The appearance of an itchy rash in the groin area is not always a dangerous condition. However, if this itchy area is scratched excessively, the skin can gradually become darker, which can affect appearance. This condition can occur due to various reasons. If the cause is infection, it is necessary to carry out proper handling before the complaint spreads or even spreads to other people who have close contact with you.
Some conditions that can cause an itchy rash in the groin include:
Skin irritation, including due to excessive rubbing or scratching Tinea cruris (fungal infection) Scabies (mite infection, scabies) Infection of other microorganisms, for example impetigo, miliaria, candidiasis Insect bites Contact dermatitis (skin inflammation due to contact with an irritating substance, or also due to allergies to certain substances that come into contact with the skin) Neurodermatitis (chronic skin inflammation that is exacerbated or triggered by psychological stress) Drug eruption Seborrheic dermatitis, etc. Usually, your condition can improve with the following natural steps:
Stop scratching excessively itchy groin skin Keep your body weight so you don't get too fat - obesity can cause friction in the groin to increase and cause skin irritation. Wash diligently using antiseptic soap Before dressing, first dry the groin area properly and sprinkle salicyl powder (don't to the genitals) Use pants that are soft, comfortable, loose, clean, and absorb sweat If the body sweats excessively, go back to the shower Avoid direct contact with people with other infectious skin diseases Do not consume or apply any drugs If the above steps the complaints are still not getting better , we urge you to have your condition checked directly to a doctor or a dermatologist. Usually, complaints like yours can be improved simply by administering topical drugs, although it does take a long time. However, in more severe cases, doctors may also provide other therapeutic modalities.
Hope it helps ..